# SDR WX0A2015080372775

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53246
- Aircraft time: 52,234 hours, 34,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Support Tube
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMERGENCY LIGHTS INOPERATIVE.  FOUND BATTERIES WERE MISSING SUPPORT TUBES SO BATTERIES HAD POOR CONTACT.  REPLACED MISSING TUBES.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
